Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 79, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 22, 2019, 8:18 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2019, 8:18 PM CDT (01:18 UTC)
- Expired
- May 22, 2019, 9:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 86 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:28 PM CDT | TORNADO | 2 W Hominy, OK | BRIEF TOUCHDOWNS...MULTIPLE VORTEX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3161 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 20.5
The text
As transmitted.
579
WFUS54 KTSA 230118
TORTSA
OKC113-117-230200-
/O.NEW.KTSA.TO.W.0079.190523T0118Z-190523T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
818 PM CDT Wed May 22 2019
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southeastern Osage County in northeastern Oklahoma...
Central Pawnee County in northeastern Oklahoma...
* Until 900 PM CDT.
* At 817 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles north of Blackburn, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Hominy... Barnsdall...
Wynona... Blackburn...
Pershing... Nelagoney...
Tallant...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3629 9666 3647 9673 3666 9619 3642 9610
TIME...MOT...LOC 0117Z 251DEG 31KT 3642 9661
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$4 follow-up statements
162
WWUS54 KTSA 230128
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
828 PM CDT Wed May 22 2019
OKC113-117-230200-
/O.CON.KTSA.TO.W.0079.000000T0000Z-190523T0200Z/
Osage OK-Pawnee OK-
828 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN OSAGE AND CENTRAL PAWNEE COUNTIES...
At 827 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 5 miles
northeast of Blackburn, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Hominy... Barnsdall...
Wynona... Blackburn...
Pershing... Nelagoney...
Tallant...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3629 9666 3647 9673 3666 9619 3642 9610
TIME...MOT...LOC 0127Z 251DEG 28KT 3644 9653
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$391
WWUS54 KTSA 230131 CCA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
831 PM CDT Wed May 22 2019
OKC113-117-230200-
/O.COR.KTSA.TO.W.0079.000000T0000Z-190523T0200Z/
Osage OK-Pawnee OK-
831 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN OSAGE AND CENTRAL PAWNEE COUNTIES...
At 831 PM CDT, a confirmed tornado was located 5 miles west of
Hominy, moving east at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Hominy... Barnsdall...
Wynona... Blackburn...
Pershing... Nelagoney...
Tallant...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3629 9666 3647 9673 3666 9619 3642 9610
TIME...MOT...LOC 0128Z 257DEG 27KT 3644 9653
TORNADO...OBSERVED
HAIL...<.75IN
$$931
WWUS54 KTSA 230140
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
840 PM CDT Wed May 22 2019
OKC113-117-230200-
/O.CON.KTSA.TO.W.0079.000000T0000Z-190523T0200Z/
Osage OK-Pawnee OK-
840 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN OSAGE AND CENTRAL PAWNEE COUNTIES...
At 840 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hominy, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Hominy... Barnsdall...
Wynona... Blackburn...
Tallant...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3629 9666 3650 9655 3662 9618 3642 9610
TIME...MOT...LOC 0140Z 262DEG 27KT 3644 9640
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$298
WWUS54 KTSA 230147 CCA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
847 PM CDT Wed May 22 2019
OKC113-117-230215-
/O.COR.KTSA.TO.W.0079.000000T0000Z-190523T0200Z/
Osage OK-Pawnee OK-
847 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN OSAGE AND CENTRAL PAWNEE COUNTIES...
At 847 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 4 miles
northeast of Hominy, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Hominy... Barnsdall...
Wynona... Blackburn...
Tallant...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3629 9666 3650 9655 3662 9618 3642 9610
TIME...MOT...LOC 0140Z 259DEG 28KT 3644 9640
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 22, 6:44 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 22, 6:44 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
644 PM CDT Wed May 22 2019
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Convection this evening confined to mainly NE OK, and will impact
KBVO/KTUL/KRVS over the next several hours. MVFR cigs to IFR vsbys
in convection is expected. Outside of convection, MVFR/VFR cigs,
with remaining elements to to prevail as VFR through the period.
&&
.PREV DISCUSSION... /Issued 310 PM CDT Wed May 22 2019/
DISCUSSION...
The main concerns will be focused in the first 12 to 18 hours of
the forecast. Severe weather potential, some high end possible, as
well as dangerous flash flooding are expected.
Latest surface analysis shows a consolidating frontal zone
stretching roughly parallel and just north of I-44 this
afternoon. A mesolow was located near Stillwater. South of the
front, 70 dewpoints were common. Latest CAM guidance suggests that
warm advection and convergence near the boundary will result in
convective development by 21Z over central OK. Storms will move
quickly into northeast OK thru the afternoon and into the evening.
Fifty knots of southwest 500mb flow combined with 70 dewpoints
and strong instability yield conditions very conducive for
supercell development and very large hail. Low level hodographs
this afternoon are not overly impressive, but definitely improve
by 00Z. Tornado potential would also be maximized along the
boundary downstream from the mesolow, if it can be maintained.
With time this evening, mainly after 03Z, the boundary layer
should stabilize enough to reduce the tornado potential. However,
continued moisture flux with strengthening low level jet into the
boundary near the KS border should result in continued convective
development with possible training of storms during the overnight.
This will increase the flash flood potential, as these heavy rains
will fall on soils that have already seen widespread 5 to 8 inch
rains earlier in the week. The threat should wane by 12Z Thursday,
with convection focusing to the north and eventually west of our
area as mid level heights and temps rise. Will therefore maintain
the going flash flood watch thru 12Z.
Another boundary will make a push toward our region by Friday,
with increasing storm potential persisting thru the weekend mainly
across northeast OK. By early next week, mid level heights and
temps rise again and will provide another break. The latest ECMWF
is more aggressive and farther south with the ejection of the
western trough next week, bringing a front thru by Tuesday night.
Convection would then linger over portions of the region along the
stalled front into the middle of next week.
Temps will stay above normal thru the period.
Lacy
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday morning for OKZ054>064-066-
067.
AR...None.
&&
AVIATION.....23Hazardous weather outlook, May 22, 4:36 PM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 436 PM CDT Wed May 22 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 436 PM CDT Wed May 22 2019 ..Significant Severe Weather, Strong Tornado Potential, Life Threatening Flash Flood Potential... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Through Tonight. TORNADO. RISK...Elevated. AREA...Northeast Oklahoma. ONSET...Ongoing. AREA AT GREATEST RISK...Along and Northwest of Interstate 44. SEVERE THUNDERSTORM. RISK...Significant. AREA...Northeast Oklahoma. ONSET...Ongoing AREA AT GREATEST RISK...Along and Northwest of Interstate 44. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma. ONSET..Late this Afternoon or Early Evening. HEAVY RAIN. RISK...Significant. AREA...Northeast Oklahoma. ONSET...Ongoing. DISCUSSION... Thunderstorms have developed across parts of central and northeast Oklahoma Tonight. The airmass across the area is very unstable, and with strong shear in place across the region, supercell thunderstorms capable of producing strong tornadoes, very large hail to the size of golf balls and 70 mph winds. The severe threat will diminish later tonight. However, heavy rain and the threat for flash flooding will continue through tonight. Additional rain amounts of 1 to 3 inches from any strong to severe storm will be quite possible, mainly to the north and northwest of Interstate 44. Life threatening flash flooding will quickly occur with these additional amounts that fall over already flooded areas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY and FRIDAY...Thunderstorm Potential...High Wind Potential. SATURDAY and SUNDAY...Thunderstorm Potential. MONDAY...No Hazards. TUESDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Thunderstorm chances will persist for the remainder of this week and into the weekend, with the focus being parts of northeast Oklahoma and at times, far northwest Arkansas. Given that this area may not have sufficient time to dry out, flash flooding could continue to be a concern, in addition to the expected long duration mainstem river flooding. While an increasing upper level ridge should keep much of the area south of Interstate 44 dry into early next week, the weather pattern should change somewhat by the middle of next week, leading to more widespread precipitation chances. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 22, 7:34 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 3 E VERDIGRIS 36.23N 95.64W
05/22/2019 E1.00 INCH ROGERS OK AMATEUR RADIO
HAIL REPORTED VICINITY OF HIGHWAYS 66 AND 266.
&&
JDSLocal storm report, May 22, 7:39 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL TIAWAH 36.26N 95.56W
05/22/2019 E1.00 INCH ROGERS OK TRAINED SPOTTER
&&
LACYLocal storm report, May 22, 7:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 1 SW TIAWAH 36.25N 95.57W
05/22/2019 E1.50 INCH ROGERS OK NWS EMPLOYEE
&&
JDSLocal storm report, May 22, 7:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND GST 1 SW TIAWAH 36.25N 95.57W
05/22/2019 E60 MPH ROGERS OK NWS EMPLOYEE
&&
JDSLocal storm report, May 22, 7:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
759 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL CATOOSA 36.19N 95.75W
05/22/2019 E1.25 INCH ROGERS OK PUBLIC
&&
LACYLocal storm report, May 22, 8:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 1 N PRYOR 36.32N 95.32W
05/22/2019 MAYES OK TRAINED SPOTTER
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 13 min |
| May 22, 7:11 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 49 min |
| May 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| May 22, 7:44 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 46 min |
| May 22, 7:47 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 43 min |
| May 22, 7:55 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers | 3 hr |
| May 22, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Wagoner | 29 min |
| May 22, 8:02 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 7 hr |
| May 22, 8:02 PM CDT | River Flood Warning | TSA | Osage | 36 hr |
| May 22, 8:12 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 4 hr |
| May 22, 8:32 PM CDT | Tornado Warning | TSA | Craig, Mayes | 43 min |
| May 22, 8:35 PM CDT | Tornado Warning | TSA | Pawnee | 40 min |
| May 22, 8:49 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 41 min |
| May 22, 8:50 PM CDT | Tornado Warning | TSA | Osage, Tulsa, Washington | 40 min |
| May 22, 9:04 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 41 min |
| May 22, 9:09 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 51 min |
| May 22, 9:11 PM CDT | Areal Flood Advisory | TSA | Delaware, Ottawa | 3 hr |
| May 22, 9:18 PM CDT | Flash Flood Warning | TSA | Delaware | 3 hr |
| May 22, 9:28 PM CDT | Tornado Warning | TSA | Nowata, Osage, Rogers, Washington | 47 min |
| May 22, 9:42 PM CDT | Tornado Warning | TSA | Delaware | 48 min |
| May 22, 9:46 PM CDT | Tornado Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 44 min |
| May 22, 10:15 PM CDT | Tornado Warning | TSA | Craig, Nowata, Rogers | 32 min |
| May 22, 10:30 PM CDT | Tornado Warning | TSA | Osage, Rogers, Tulsa, Washington | 45 min |
| May 22, 10:56 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa, Washington | 49 min |
| May 22, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 64 min |
| May 22, 11:47 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| May 22, 11:52 PM CDT | Tornado Warning | TSA | Craig, Mayes, Rogers | 38 min |
| May 23, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 48 min |
| May 23, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 46 min |
| May 23, 12:30 AM CDT | Tornado Warning | TSA | Craig, Delaware, Ottawa | 45 min |
| May 23, 12:53 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 52 min |
| May 23, 12:57 AM CDT | Tornado Warning | TSA | Delaware, Ottawa | 45 min |
| May 23, 1:22 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 38 min |
| May 23, 1:48 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 42 min |
| May 23, 3:12 AM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 24 hr |
| May 23, 3:20 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 24 hr |
| May 23, 4:08 AM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| May 23, 4:49 AM CDT | River Flood Warning | TSA | Rogers | 11 days |
| May 23, 4:29 PM CDT | River Flood Warning | TSA | Kay, Osage | 21 days |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.